# SDR SWAA2013040314418

- Difficulty date: March 25, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 24,232 hours, 15,904 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rub Strip
- Part number: 7075T6
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO BODY FAIRING 1505L AFT LOWER RUB STRIP CORRODED.  REMOVED AND REPLACED RUB STRIP PER SRM.
